| Catalog Number |
0035630 |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that the betadine package leaked onto the contents of the tray.
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation noted one opened and unused infant catheter kit was returned; the povidone-iodine packet leaked inside of the packaging and leaked onto the drape.There was a hole noted in the iodine pack.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿sterile: sterile unless package is opened or damaged.Cleanse the penis with povidone-iodine swabs, starting with the meatus and moving in a proximal direction." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the betadine package leaked onto the contents of the tray.